# SDR SWAA2021111527492

- Difficulty date: October 6, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP EXTERNAL SKIN LOWER SURFACE LOCATED AT INBOARD CORNER ON LT WING ; 2021-466030 / [01] EVALUATED DAMAGED ON OUTBOARD AFT FLAP EXTERNAL SKIN LOWER SURFACE LOCATED AT INBOARD CORNER ON LT WING AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 57-53-01-2R-14 REPAIR 14 PARAGRAPH 1 ITEM C AND TABLE 201 AND MUST BE REPAIR IAW B737-700 51-70-10-2R-4 REPAIR 4 FIGURE 202 SHHET 3 AND B737-700 SRM 51-70-10 -2R-0 GENERAL REPAIR DAMAGE SIZE IS L:1.28INCH W:1INCH TOTAL DAMAGE AREA IS 1.28SI TOOL USED CALIPER P/N:500-197-30 S/N:15121570 DUE DATE: 01AUG22; [23] REPAIRED OB AFT FLAP EXTERNAL SKIN LOWER SURFACE LOCATED AT INBOARD CORNER ON LT WING AS PER,NG,NRC,2021-10-16 19:17:07,18Y,Y,MX,0,0,,CUSTOMER REQUEST - DEBONDED OB AFT FLAP EXTERNAL SKIN LOWER SURFACE LOCATED AT INBOARD CORNER ON LT WING ; 2021-466030"
